# SDR A6WA200940705

- Difficulty date: October 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) CRACKS FOUND ON APU ENCLOSURE.  FWD UPPER EDGE (.250" X .400" LONG) (2) CRACKS ON APU ENCLOSURE FWD UPPER EDGE REPAIRED IAW REO 601R-44-11-071.  (K)
